# SDR RU3A20140911029

- Difficulty date: September 10, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N58
- Make and model: Lear 60LEAR
- Aircraft serial: 057
- Aircraft time: 9,342 hours, 4,465 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Cut
- Location: Hydraulic Sys
- Part time: 9,342 hours, 4,465 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

AFTER NR 1 ENG START CREW STARTED TO SMELL AN ODOR, STARTED NR 2 ENG & SHUTDOWN APU, ODOR GOT WORSE.  PILOT CALLED MX TO THE ACFT, MX RODE WITH PILOTS TO RUN-UP AREA. PILOT INCREASED POWER TO 56% N1, TURNED ACFT AIR CONDITIONER TO FULL HOT & ACFT FILLED WITH BLUE SMOKE IMMEDIATELY.  TROUBLE SHOT & O RING CUT ON RESERVOIR PRESS CHECK VLV.  FOUND CHECK VLV TO BE OLD STYLE.  COMPLIED WITH SB 60-29-8 WHICH REPLACES THE CHECK VLV WITH A LOW PRESS ZERO LEAKAGE VLV.
